I've been doing Atkins Induction for a little over 2 weeks....the 1st week I lost NOTHING at all, and this past week I've lost about 5lbs....probably a combination of modifying my diet more and loss of water weight. But, I've received a few comments that I look like I'm losing, particularly around my face, neck, back and butt.
I'm a little hesitant of being TOO happy and calling this my WOOSH because...well, I just don't want to be disappointed later if I gain it all back. (Yes, I'm being glass-half-empty today).
What I'm worried about is adding Wellbutrin into the mix.
I've been pretty vigilant about what I eat.
I take all of my supplements (and there's ALOT).
My mood is good, and will only get better if I keep feeling the weight come off.
I received a prescription from my doctor for Wellbutrin to quit smoking....but have been procrastinating starting the medication. Basically, I'm really afraid of it stalling me, or causing me to gain weight. I'm a researcher, so I have access to all the academic research journals....I did a literature search on Wellbutrin and weight loss and it does look promising. I've also been reading posts on this website, and those are encouraging too. But, I still have some lingering fears/doubts about taking it.
I was hoping that people with experience taking Wellbutrin could answer a few questions I still have:
1. What is/was your dosage?
2. Does stopping Wellbutrin cause you to GAIN weight back??
If so, how long were you taking Wellbutrin before you quit?
I truly, truly appreciate any input!!!! This forum has been incredible....I couldn't have lost the 5lbs without all of you!!